# SDR SWAA2021080985301

- Difficulty date: March 8, 2020
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 26,606 hours, 11,674 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Retainer
- Condition: Bent
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ELEVATOR UNDER PANEL 333DB; O/B BULB SEAL RETAINER BENT ON BALANCE PANEL / REMOVE AND REPLACED L/H ELEVATOR O/B BALANCE PANEL O/B BULB SEAL UNDER PANEL 333DB IAW BOEING 737 AMM 27-31-41-400-801 STEPS 3.F.(3)(K)-(N) TORQUE= AAR 20071 DUE 7/22/20 A-TAG A33077
